# SDR 9513669852

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 591498551N
- Condition: Damaged
- Location: Nlg
- Part time: 48,518 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A LOUD BANG OCCURRED FROM NOSE LANDING GEAR AREA DURING GEAR RETRACTION AFTER TAKEOFF.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND LEFT NOSE GEAR DOOR BRACKET BENT AND DAMAGE TO DOOR.  REPLACED LEFT NOSE GEAR DOOR.  RIGGED AND CYCLED DOOR SEVERAL TIMES.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
